| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #(b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.In a separate visit the lens was exchanged for a replacement lens.The problem was resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned dry with residue/ debris in a microcentrifuge vial.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).